# SDR AALA20060404

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: GP202MK1
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 20 TO 46 INOPERATIVE.  REPLACED FUSES AT BATTERY PACK FOR NUMBER THREE RIGHT DOOR FOR SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 20 TO 46.  SYSTEM GROUND CHECKED NORMAL OPERATION.
